# SDR SWAA050340

- Difficulty date: February 7, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 58,442 hours, 43,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN AT BS 727E + 10, STRINGER 19R, CRACKED.  REPAIRED SKIN PER SRM.
